Vol. 9 No. 2 (2022): Journal of Kufa for Mathematics and Computer
ISSN (Print): 2518-0010 ISSN (online) :2076-1171. JoKMC uses online technology to develop efficient ways of sharing research and to provide better service to the readers. The journal accepts original research articles. All papers are made available online via open-access policy. JoKMC ensures high standards of peer-review for all submitted manuscripts, thanks to the qualified scientists on the journal's Editorial Board. The journal started in 2010. From 2011 until 2016, the journal publication frequency was two issues per year; then three issues per year in 2016 and 2017. starting from 2018, JoKMC publication frequency will be four issues per year.